# SDR SWIA972557

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,353 hours, 12,921 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT SPOILERS AND O/B GROUND LIFT DUMP RETRACTED AND RE-DEPLOYED AFTER LANDING.  SYSTEM TESTED SECU NR 1 AND NR 2 IAW 27-61-05.  RUN FLT AND GROUND SPOILERS, NO FAULTS LOGGED.  SYSTEM OPS CHECK GOOD AT THIS TIME.
